# SDR ASOA2014070710827

- Difficulty date: July 2, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 26,473 hours, 18,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE OVERHEAD CABIN EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPED AND OPS CHECKED GOOD IAW AMM 33-51-09.
